# SDR CALA2013122693957

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 52,844 hours, 13,042 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 80701
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OFF THE GATE TAXI OUT, FIRST OFFICER`S INSTRUMENTS & EHSI, EADI, CTR HYD ELECTRICAL PUMP 2, OVER SPEED & AFT GALLEY POWERS FLICKERS SEVERAL TIMES ABOUT 5 MINUTES, THEN NORMAL.  FOUND RT IDG FREQ LOW AT 386 CPS & ABLE TO DUPLICATE ELECTRICAL POWER FLUCTUATIONS. DISCONNECTED IDG & ELECTRICAL, SYS CHECKED GOOD.  R & R RT IDG.
